Translator Disclaimer
November 2017 Cubic Implicative Ideals of $BCK$-algebras
Tapan Senapati, K. P. Shum
Missouri J. Math. Sci. 29(2): 125-138 (November 2017). DOI: 10.35834/mjms/1513306826

Abstract

In this paper, we apply the concept of cubic sets to implicative ideals of $BCK$-algebras, and then characterize their basic properties. We discuss relations among cubic implicative ideals, cubic subalgebras and cubic ideals of $BCK$-algebras. We provide a condition for a cubic ideal to be a cubic implicative ideal. We define inverse images of cubic implicative ideals and establish how the inverse images of a cubic implicative ideal become a cubic implicative ideal. Finally we introduce products of cubic $BCK$-algebras.

Citation

Download Citation

Tapan Senapati. K. P. Shum. "Cubic Implicative Ideals of $BCK$-algebras." Missouri J. Math. Sci. 29 (2) 125 - 138, November 2017. https://doi.org/10.35834/mjms/1513306826

Information

Published: November 2017
First available in Project Euclid: 15 December 2017

zbMATH: 06905060
MathSciNet: MR3737292
Digital Object Identifier: 10.35834/mjms/1513306826

Subjects:
Primary: 06F35
Secondary: 03G25, 94D05

Rights: Copyright © 2017 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 2 • November 2017
Back to Top